# SDR SWAA2016011548037

- Difficulty date: December 15, 2015
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 61,503 hours, 48,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL & FRAME SUPPORT STRUCTURE CRACKED, BETWEEN BS 277 - 291.5, STRINGER 11R.  R & R INTERCOSTAL IAW ER & EA.
